# SDR HALA2018110600568

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28241
- Aircraft time: 62,213 hours, 11,566 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Incorrect
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON FINAL APPROACH, DESCENDING THROUGH 2,000 THE FUEL CONFIG EICAS MESSAGE CAME ON, IMBALANCE WAS ABOUT 3,300 LBS IT APPEARED THAT THE LEFT FUEL QTY. WAS UNUSUALLY HIGH. THE LEFT FUEL QTY STARTED TO DECREASE BACK TO NORMAL ABOUT A MIN. LATER. IMBALANCE WAS AT 400 LBS UPON LANDING.// PERFORMED TASK 28-41 FIM. TREE 854 FQIS BITE TEST, NO PREVIOUS OR CURRENT FAULTS. FQIS AND FMC VALUES EQUAL. NO FAULTS FOUND. PERFORMED MAIN FUEL TANKS SUMP. NO WATER FOUND. OK FOR SERVICE.
